It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 22Showing 1 - 20 of 449 for accutane back pain. (0.025 seconds)


... It can happen on accutane however I wouldn't stress about it, joint pain and such like are listed amongst the reasonably common side-effects. Obviously if it becomes a real nuisance then consult someone about it. All the best. (8 replies)
... Just a quick question, anybody experience back pain on accutane? ... (6 replies)
... Hi! I have been on accutane for about a month and a week. I take 40mg a day. Lately I've been getting back pain and i am wondering if this is due to the accutane. Does anyone have any idea? ... (8 replies)

... Yes, it is very likely that the accutane will cause back pain. ... (4 replies)
... month of accutane. I started getting lower back pain the past 2 months or so. I play basketball and do aerobics and I found my hips would hurt too. ... (6 replies)
... I've always had lower and upper back pain but I think the accutane may have made the pain a little stronger. I counteract that by going to my chiropractor 2x a week and getting a massage once a month. ... (8 replies)
... Lower back pain is common while on accutane. ... (8 replies)
... oooh, ultram! yeah, that's the good stuff. if you can get some of that, do. kicks butt all over everything else, and like lemmon said, it doesn't make you tired, wired or stupid. (i used to take it for the throw out yer back kinda back pain) (6 replies)
... Can you tell me what MSM is? (8 replies)
... yeah i have back pain everyday some days worse than others. go to the phamarcy and get MSM its for the joints, it works for some ppl. ... (8 replies)
... Track and accutane........that's not gonna be fun. It's most likely the accutane that's making your back hurt. My back always hurt while I was on accutane. I'd get out of bed hunched over and then slowly, and painfully, straighten out. ... (4 replies)
... I wouldn't chose accutane over track, so I cannot quit, but I cannot quit accutane either. I tried something, I take a bunch of vitamins, so I stopped doing this, and already is my back better. ... (4 replies)
... I have been on 40 mg of Accutane for 3 months.Lately I have been experiencng lower back pain. It is not that uncomfortable, but flares up when I run. I have heard that this can be a side effect of the drug. ... (3 replies)
... I have been having pain in my lower back, I started accutane 6 days ago, however I also started track a week ago, so could this just be track? ... (4 replies)
... Thanks for the info, Disel. I'll definitely look into this when I go to pick up my Accutane prescription this afternoon. ... (8 replies)
... hey i had horribly back pains. I used to run all the time, and i had to stop that. ... (6 replies)
... Yes I have this as well from accutane, but its not bad. (8 replies)
... Glucosamine Chondroitin is also good they have this in walgreens mixed with both. here asre some stuff that is says on the back of this supplement its expensive though. About 40. ... (8 replies)
... ide effect, it is listed in the literature. Therefore, they are not lying. If you were to check the actual statistics, you would find that a very small number of accutane users experience this side effect. ... (10 replies)
... I have struggled with acne since I was 13 years old. Over the years it has started on my chest and back aswell. ... (5 replies)


Associated Tags: accutane, acne

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 22

All times are GMT -7. The time now is 06:28 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!